Texas, 2021Hail in Texas, May 10, 2021
May 10, 2021 · NWS FWD · 48 events in 12 counties and zones
Though a cold front had already pushed through the area, a strong upper level disturbance led to the development of strong and severe thunderstorms on Monday May 10 in the cool sector north of the front. Large hail occurred in several locations mainly along and north of the Interstate 20 corridor.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5.5 million
- Crop damage
- None recorded
- Events
- 48
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Though a cold front had already pushed through the area, a strong upper level disturbance led to the development of strong and severe thunderstorms on Monday May 10 in the cool sector north of the front. Large hail occurred in several locations mainly along and north of the Interstate 20 corridor.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at May 10, 4:53 AM CST, 3 hours 59 minutes earlier.
Area forecast discussion, May 10, 4:53 AM CST, 3 hours 59 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
553 AM CDT Mon May 10 2021
...New Short Term, Aviation...
.SHORT TERM... /NEW/
Update:
The short term forecast remains on track based on observations and
latest short term model guidance. I did nudged high temperatures
downward given the continues northeasterly surface winds and
widespread cloud cover expected to grip most of the region today.
The diurnal temperature range will not be very large today---unless
we get large breaks in the cloud shield---and it's probable that
temperatures may only climb a few degrees higher than what is
currently observed.
Bain
Previous Discussion:
/Through Tuesday Afternoon/
Convection has dwindled early this morning as our slow moving
front has sloshed toward the US HWY 79 corridor. Latest model
guidance and observational trends suggest that it'll continue to
slip southward through the pre-dawn hours and then exit the CWA
by at least 12 UTC. Winds atop the frontal surface have already
become southerly and this is evidenced by the increase in stratus
across our area over the last 1-2 hours. Lift is expected to
remain meager overnight and PoPs have been capped at around 20
percent. While I do not anticipate a widespread severe weather
threat, we'll have to keep an eye on updrafts that can accelerate
into the mid-troposphere as MUCAPEs south of I-20 are in excess
of 1500 J/kg, mid-level lapse rates are around 7-7.5 C/km and
0-6km bulk wind differences are in excess of 40 knots. This
equates to a favorable shear-instability parameter space capable
of large hail through Monday morning.
Sunrise Monday will feature increasing rain/storm chances from
west to east across the FA as a ribbon of stronger isentropic
upglide commences. This ribbon of ascent will shift to the east
with the greatest PoPs around the noontime hour being east of I-35
and north of I-30. I cannot rule out that there may be a brief
lull in precipitation from noon into the mid-afternoon hours with
just clouds and perhaps some patchy drizzle. Again, there will be
favorable kinematics and thermodynamics to support a large hail
risk if convection really takes off.
Tonight into Tuesday will feature renewed isentropic lift from the
Hill Country and PoPs between 40 and 60 percent have been retained
in the latest forecast cycle. At present time, it does appear that
the greatest overlap between moisture and isentropic lift will be
near and north of a Stephenville to Palestine line. Shear and
instability will favor a large hail risk with the most robust
convection, but there's still a large amount of uncertainty with
regard to the exact evolution of convective elements. By Tuesday
morning, I anticipate that we'll have our greatest chance for
widespread rainfall given the pronounced/deeper isentropic ascent.
The greatest rain chances will be west of I-35 initially with
rain/storm chances increase for the rest of the area through the
afternoon hours. Depending on just how much rain accumulates prior
to Tuesday afternoon, there could be the need for some flood
headlines. We will examine this closer this morning and today.
Bain
&&
.LONG TERM... /Issued 327 AM CDT Mon May 10 2021/
/Tuesday night through next Sunday/
By Tuesday night, most of the widespread precipitation will shift to
the southeast as the main area of mid-level ascent exits our
region. Lighter rain should continue through Wednesday due to weak
isentropic lift but plenty of moisture still in place. Coverage
will remain fairly scattered, with the greatest precip chances
(40-50%) across Central TX. Guidance suggest some elevated
instability that would at least support some thunder across our
region. While not everyone will see precipitation on Wednesday,
the cloudy skies will persist through most of the day keeping the
highs again in the mid to upper 60s.
Precipitation chances are expected to end Wednesday night and dry
weather will prevail the rest of the week. Temperatures will
slowly warm up as surface high pressure moves eastward.
Thursday's temps will still be on the cool side because of the
northerly component of the winds, with morning lows in the 50s and
highs in the 70s with lots of sunshine. Expect near normal
temperatures and breezy conditions by next weekend. We continue to
show a low chance for showers/storms for parts of the area next
weekend as a couple of disturbances move across the Southern
Plains. While most extended guidance places the next upper trough
across the western U.S. over the weekend, there's still some
expected uncertainty regarding its timing and progression.
Precipitation chances will continue to be adjusted over this week
as confidence increases.
Sanchez
&&
.AVIATION... /NEW/
/12 UTC TAF Cycle/
Concerns---Ceiling trends and convective potential.
MVFR has inundated all TAF sites and confidence is high that most
of the 12 UTC forecast period will see non-VFR cigs, but there
will likely be periods where conditions improve to VFR (this
afternoon) as well as times in which cigs will deteriorate and
fall into the IFR category (tonight). Cloud bases should lower
down to below 2,000 feet at Metroplex TAFs in the next 1-3 hours.
Lift will be episodic in nature through the entire TAF cycle
resulting in a risk for SHRA and/or TSRA. At present time, it
looks like the *best* lift will be after 00 UTC Tuesday and I've
relegated VCTS to this time period. As the lower levels continue
to saturate, prolonged IFR appears probable late this evening and
through the pre-dawn hours on Tuesday. Another opportunity for
VCTS presents itself mid-morning Tuesday and this has been
inserted in the extended D/FW TAF.
Bain
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 67 58 67 57 67 / 30 60 90 60 30
Waco 70 60 70 59 67 / 20 50 90 70 40
Paris 62 55 61 54 65 / 40 60 80 60 20
Denton 64 56 65 55 66 / 30 60 80 50 30
McKinney 65 56 64 55 66 / 30 60 80 60 30
Dallas 69 58 67 57 68 / 30 60 90 60 30
Terrell 67 57 65 56 66 / 30 60 90 70 30
Corsicana 69 59 70 58 67 / 20 60 90 70 40
Temple 72 61 73 59 67 / 30 50 90 70 50
Mineral Wells 65 56 66 55 65 / 20 60 80 50 30
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 10, 4:36 AM CST, 4 hours 16 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Fort Worth TX
536 AM CDT Mon May 10 2021
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111045-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
536 AM CDT Mon May 10 2021
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...Today and Tonight.
There is a risk for isolated storms today across most of North and
Central Texas. While widespread severe weather is not expected at
this time, some of the stronger storms may produce hail. Brief heavy
rain may also result in minor flooding.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Thunderstorm chances will continue through Wednesday. While the
severe weather threat will be low, heavy rainfall leading to flash
flooding will be possible across parts of Central Texas. Some rivers
may also experience minor flooding.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Bain
In the hours before
Special weather statement, May 10, 7:50 AM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
850 AM CDT Mon May 10 2021
TXZ091-092-101415-
Cooke TX-Montague TX-
850 AM CDT Mon May 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTAGUE AND
NORTHWESTERN COOKE COUNTIES UNTIL 915 AM CDT...
At 849 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Grady, or 12 miles northeast of Nocona, moving
east at 30 mph.
Half inch hail will be possible with this storm.
This storm will remain over mainly rural areas of northeastern
Montague and northwestern Cooke Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3398 9764 3395 9759 3392 9760 3390 9758
3390 9755 3392 9751 3391 9746 3384 9746
3382 9743 3382 9737 3388 9733 3386 9733
3387 9731 3389 9731 3386 9726 3371 9727
3382 9775 3394 9774 3399 9769
TIME...MOT...LOC 1349Z 264DEG 25KT 3393 9760
GodwinSpecial weather statement, May 10, 8:08 AM CST, 44 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
908 AM CDT Mon May 10 2021
TXZ092-101445-
Cooke TX-
908 AM CDT Mon May 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COOKE COUNTY UNTIL 945 AM
CDT...
At 908 AM CDT, Doppler radar was tracking a strong thunderstorm near
Leon, or 15 miles southwest of Marietta, moving east at 35 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Gainesville and Callisburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3395 9694 3360 9695 3372 9742 3382 9744
3382 9737 3389 9731 3386 9726 3392 9721
3386 9717 3381 9721 3376 9719 3372 9711
3373 9711 3380 9710 3382 9705 3385 9709
3384 9703 3389 9698 3395 9700
TIME...MOT...LOC 1408Z 261DEG 29KT 3383 9735
GodwinHail, Grayson
- When
- May 10, 8:52 AM CST
- Where
- Grayson County, 3.45 mi N of Sadler
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 33.730, -96.850
A public report indicated half-dollar sized hail approximately 3 miles north of the city of Sadler, TX.
Hail, Grayson
- When
- May 10, 8:55 AM CST
- Where
- Grayson County, 0.9 mi NE of Sadler
- Measured
- 1.5 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.690, -96.840
Emergency management reported ping pong ball sized hail in the city of Sadler, TX.
Hail, Grayson
- When
- May 10, 8:55 AM CST
- Where
- Grayson County, 2 mi S of Sadler
- Measured
- 1.5 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.651, -96.850
Emergency management reported ping pong ball sized hail approximately 2 miles south of of Sadler, TX.
Hail, Grayson
- When
- May 10, 9:09 AM CST
- Where
- Grayson County, 3.5 mi N of Hilton
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.620, -96.640
A public report indicated quarter sized hail approximately 2 miles west-northwest of the city of Sherman, TX.
Hail, Grayson
- When
- May 10, 9:50 AM CST
- Where
- Grayson County, 1.72 mi W of South Gale
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.730, -96.510
Emergency management reported quarter sized hail 3 miles east-southeast of Denison, TX.
Hail, Grayson
- When
- May 10, 10:16 AM CST
- Where
- Grayson County, 1.15 mi W of Bells
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 33.610, -96.430
A public report indicated ping pong ball sized hail about a mile west-southwest of Bells, TX.
Hail, Grayson
- When
- May 10, 10:20 AM CST
- Where
- Grayson County, 1.15 mi W of Bells
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 33.610, -96.430
A public report indicated half-dollar sized hail about a mile west-southwest of Bells , TX.
Hail, Hunt
- When
- May 10, 10:24 AM CST
- Where
- Hunt County, 0.58 mi E of Wolfe City
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 33.370, -96.070
A public report indicated half-dollar sized hail near Wolfe City, TX.
Hail, Erath
- When
- May 10, 4:22 PM CST
- Where
- Erath County, 0.91 mi SW of Stephenville
- Measured
- 1.25 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 32.220, -98.210
Fire and Rescue reported half-dollar sized hail in Stephenville, TX.
Hail, Erath
- When
- May 10, 4:22 PM CST
- Where
- Erath County, 1.88 mi WSW of Stephenville
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 32.220, -98.230
A public report indicated dime sized hail in Stephenville, TX.
Hail, Erath
- When
- May 10, 4:24 PM CST
- Where
- Erath County, 1.36 mi WSW of Stephenville
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.220, -98.220
A trained spotter reported nickel sized hail in Stephenville, TX.
Hail, Erath
- When
- May 10, 4:30 PM CST
- Where
- Erath County, 0.69 mi S of Stephenville
- Measured
- 2 in hail
- Property damage
- $250,000
- Reported by
- Public
- Coordinates
- 32.220, -98.200
A public report indicated hen-egg sized hail in the city of Stephenville, TX.
Hail, Parker
- When
- May 10, 4:44 PM CST
- Where
- Parker County, 3.5 mi S of Weatherford
- Measured
- 1.75 in hail
- Property damage
- $75,000
- Reported by
- Public
- Coordinates
- 32.720, -97.790
A public report indicated golf ball sized hail approximately 3 miles south-southwest of Weatherford, TX.
Hail, Parker
- When
- May 10, 4:45 PM CST
- Where
- Parker County, 3 mi SSE of Weatherford
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.730, -97.780
A public report indicated quarter sized hail 2 miles south-southwest of Weatherford, TX.
Hail, Parker
- When
- May 10, 4:50 PM CST
- Where
- Parker County, 1.16 mi W of Weatherford Arpt
- Measured
- 1.25 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.750, -97.700
Amateur radio reported half-dollar sized hail in the city of Hudson Oaks, TX.
Hail, Parker
- When
- May 10, 4:54 PM CST
- Where
- Parker County, 1.35 mi ESE of Lake Weatherford
- Measured
- 1.75 in hail
- Property damage
- $75,000
- Reported by
- Public
- Coordinates
- 32.770, -97.660
A public report indicated golf ball sized hail in the city of Willow Park, TX.
Hail, Parker
- When
- May 10, 4:56 PM CST
- Where
- Parker County, 2.07 mi N of Aledo
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 32.730, -97.600
A social media report indicated quarter sized hail 2 miles north of Aledo, TX.
Hail, Wise
- When
- May 10, 5:05 PM CST
- Where
- Wise County, 1.5 mi SSE of Boyd
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.060, -97.570
A public report indicated quarter size hail 2 miles south-southwest of the city of Boyd, TX.
Hail, Tarrant
- When
- May 10, 5:10 PM CST
- Where
- Tarrant County, 0.69 mi S of Eagle Acres
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 32.890, -97.520
A public report indicated half-dollar sized hail in the city of Azle, TX.
Hail, Denton
- When
- May 10, 5:18 PM CST
- Where
- Denton County, 1.5 mi SSE of Drop
- Measured
- 1.25 in hail
- Reported by
- NWS Employee
- Coordinates
- 33.110, -97.360
A National Weather Service employee reported half dollar sized hail 2 miles west-northwest of Justin, TX.
Hail, Tarrant
- When
- May 10, 5:21 PM CST
- Where
- Tarrant County, 1.16 mi E of Avondale
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.970, -97.400
Amateur radio reported quarter sized hail 4 miles west-northwest of Haslet, TX.
Hail, Denton
- When
- May 10, 5:24 PM CST to 5:29 PM CST
- Where
- Denton County, Ponder
- Measured
- 4 in hail
- Property damage
- $5.0 million
- Reported by
- Social Media
- Coordinates
- 33.180, -97.300
Multiple sources reported 1.75-inch to 4-inch diameter hail in the city of Ponder, TX.
Hail, Tarrant
- When
- May 10, 5:24 PM CST
- Where
- Tarrant County, 2.42 mi ENE of Hicks
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.930, -97.380
A public report indicated quarter sized hail 3 miles southwest of Haslet, TX.
Hail, Denton
- When
- May 10, 5:33 PM CST
- Where
- Denton County, 2.76 mi S of Krum
- Measured
- 1.75 in hail
- Property damage
- $15,000
- Reported by
- Amateur Radio
- Coordinates
- 33.230, -97.250
Amateur radio reported golf ball sized hail 2 miles south-southwest of Krum, TX.
Hail, Johnson
- When
- May 10, 5:36 PM CST
- Where
- Johnson County, 3.27 mi SSW of Retta
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.490, -97.260
A public report indicated quarter sized hail 3 miles east of Briar Oaks, TX.
Hail, Tarrant
- When
- May 10, 5:37 PM CST
- Where
- Tarrant County, 0.9 mi SE of Ft Worth Oak Grve Ar
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.570, -97.290
Amateur radio reported quarter sized hail 3 miles northeast of Burleson, TX.
Hail, Denton
- When
- May 10, 5:38 PM CST
- Where
- Denton County, 1.8 mi NW of Denton
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.240, -97.170
A public report indicated quarter sized hail in the north part of the city of Denton, TX.
Hail, Tarrant
- When
- May 10, 5:41 PM CST
- Where
- Tarrant County, 3.56 mi W of Lytle
- Measured
- 1.25 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.610, -97.410
Amateur radio reported half dollar sized hail 4 miles west-northwest of Crowley, TX.
Hail, Tarrant
- When
- May 10, 5:44 PM CST
- Where
- Tarrant County, 2.71 mi SW of Lytle
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.590, -97.380
A public report indicated quarter sized hail approximately 2 miles west-northwest of Crowley, TX.
Hail, Hood
- When
- May 10, 5:50 PM CST
- Where
- Hood County, 0.92 mi SSE of Granbury Muni Arpt
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.417, -97.816
Hail, Grayson
- When
- May 10, 5:52 PM CST
- Where
- Grayson County, 0.58 mi E of Luella
- Measured
- 1.25 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.570, -96.540
Emergency management reported half-dollar sized hail in Luella, TX.
Hail, Grayson
- When
- May 10, 6:04 PM CST
- Where
- Grayson County, 1.15 mi W of Bells
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.610, -96.430
A public report indicated quarter sized hail about a mile west of Bells, TX.
Hail, Fannin
- When
- May 10, 6:10 PM CST
- Where
- Fannin County, 4.53 mi WSW of Ravenna
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.650, -96.300
A public report indicated quarter sized hail approximately 5 miles west-northwest of Ector, TX.
Hail, Fannin
- When
- May 10, 6:17 PM CST
- Where
- Fannin County, 0.9 mi SW of Ravenna
- Measured
- 1.5 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.670, -96.240
Emergency management reported ping pong ball sized hail approximately 7 miles north northeast of Ector, TX.
Hail, Dallas
- When
- May 10, 6:18 PM CST
- Where
- Dallas County, 1.38 mi N of Richardson
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.970, -96.720
Amateur radio reported nickel sized hail near the city of Richardson, TX.
Hail, Fannin
- When
- May 10, 6:20 PM CST
- Where
- Fannin County, 1.5 mi SSE of Duplex
- Measured
- 2 in hail
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 33.750, -96.140
A trained spotter reported 2-inch diameter hail covering the road near the intersection of FM 273 and CR 2200 near the city of Ivanhoe, TX.
Hail, Fannin
- When
- May 10, 6:22 PM CST
- Where
- Fannin County, 0.69 mi N of Bonham Jones Arpt
- Measured
- 1.75 in hail
- Property damage
- $15,000
- Reported by
- Amateur Radio
- Coordinates
- 33.630, -96.180
Amateur radio reported golf ball sized hail approximately 3 miles north of Bonham, TX.
Hail, Fannin
- When
- May 10, 6:33 PM CST
- Where
- Fannin County, 0.9 mi SE of Elwood
- Measured
- 2 in hail
- Property damage
- $50,000
- Reported by
- Social Media
- Coordinates
- 33.810, -96.070
A social media report indicated 2-inch diameter hail in the city of Elwood, TX.
Hail, Tarrant
- When
- May 10, 7:53 PM CST
- Where
- Tarrant County, 0.9 mi NE of Everman
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 32.640, -97.270
A public report indicated half-dollar sized hail about a mile northeast of Everman, TX.
Hail, Tarrant
- When
- May 10, 8:02 PM CST to 8:04 PM CST
- Where
- Tarrant County, 1.12 mi SW of Johnsons Station
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.667, -97.141
Dime sized hail reported on Cross Creek Court in Arlington.
Hail, Tarrant
- When
- May 10, 8:15 PM CST
- Where
- Tarrant County, 2.82 mi SSE of Sublett
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.610, -97.120
A trained spotter reported quarter sized hail near the intersection of Turner-Warnell and Matlock Roads in Mansfield, TX.
Hail, Tarrant
- When
- May 10, 8:17 PM CST
- Where
- Tarrant County, 2.23 mi SW of Webb
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.610, -97.100
A public report indicated quarter sized hail approximately 3 miles northeast of Mansfield, TX.
Hail, Collin
- When
- May 10, 9:06 PM CST
- Where
- Collin County, 2.71 mi SW of Wylie
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 32.990, -96.580
A public report indicated dime sized hail near the city of Sachse, TX.
Hail, Collin
- When
- May 10, 9:10 PM CST
- Where
- Collin County, Lavon
- Measured
- 1.25 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.030, -96.430
Emergency management reported quarter to half-dollar sized hail in the city of Lavon, TX.
Hail, Collin
- When
- May 10, 9:11 PM CST
- Where
- Collin County, 1.5 mi SSW of Lavon
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.010, -96.440
A public report indicated quarter sized hail in the city of Lavon, TX.
Hail, Collin
- When
- May 10, 9:13 PM CST
- Where
- Collin County, 0.69 mi N of Lavon
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.040, -96.430
A public report indicated quarter sized hail just north of Lavon, TX.
Hail, Collin
- When
- May 10, 9:15 PM CST
- Where
- Collin County, Lavon
- Measured
- 1.5 in hail
- Reported by
- Social Media
- Coordinates
- 33.030, -96.430
A social media report indicated ping pong ball sized hail in Lavon, TX.
Hail, Dallas
- When
- May 10, 9:48 PM CST
- Where
- Dallas County, 0.9 mi NW of Lawson
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 32.710, -96.580
Emergency management reported quarter sized hail near the intersection of Interstate 20 and Belt Line Road.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in South Carolina, May 10, 20211 death · 1 event
- Tornado and Hail in North Carolina, May 10, 2021$185,000 · EF1 · 14 events
- Hail in Oklahoma, May 10, 2021$55,000 · 2.75 in hail · 6 events
- Hail and Damaging Winds in Texas, May 10, 2021$50,000 · 1.5 in hail · 3 events
- Tornado in Texas, May 10, 2021$30,000 · EF0 · 1 event
- Damaging Wind and Lightning Strike in Florida, May 10 to 11, 20212 injured · $4,000 · 50 kt wind · 2 events
- Hail in Texas, May 10, 20211.75 in hail · 14 events
- Hail and Damaging Winds in Louisiana, May 10, 20211.5 in hail · 12 events
- Marine Thunderstorm Winds in Gulf of Mexico, May 10, 20216 events
- Hail in Oklahoma, May 10, 20212.5 in hail · 4 events
- Damaging Winds in North Carolina, May 10, 202150 kt wind · 3 events
- Flash Flooding in Louisiana, May 10, 20212 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 960666, 960672, 961429, 960682, 960683, 960684, 960685, 960718, 960720, 960722, 960723, 960725, 960726, 960727, 960728, 960729, 960730, 961075, 961095, 961099, 961103, 961150, 961161, 961164, 961165, 961166, 961168, 961171, 961172, 961423, 961178, 961185, 961179, 961188, 961180, 961190, 961183, 961189, 961192, 961422, and more.